| Model Number |
2090 |
| Medical Device Problem Codes |
Break (1069); Display or Visual Feedback Problem (1184); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the programmer had displayed autonomous cursor movement after the software update and an erratic cursor was observed.It was noted that the door on the power cord storage bay was broken and the fan was noisy.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the programmer had displayed autonomous cursor movement, autonomous movement of the cursor and autonomous activation of the on screen features were observed.Analysis was able to confirm the customer comment that the power cord bay was broken, however analysis was unable to confirm the customer comment that the fan was noisy.It was noted that the left display latch hasp and keyboard latch were both broken, the hinge plate screws and two screws from the keyboard latch were missing.All found defective parts were replaced and all other identified issues were resolved.Reconfigured hard drive, reloaded and updated software and the programmer then passed all final functional and systems tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative